# SDR AALA202305261978

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N423AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10329
- Aircraft time: 8,829 hours, 2,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM38141
- Condition: Broken
- Location: Zone 800 - Doors
- Part time: 8,856 hours, 2,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CYLINDER DAMPER L1 SPRING BROKEN. REMOVED AND REPLACED DOOR CYLINDER DAMPER L1 PER AMM 52-11-14.
